# SDR CHQA20120726242

- Difficulty date: July 26, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 18,931 hours, 16,356 cycles
- Engine: Allsn AE3007A
- Engine time: 25,655 hours, 20,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 14525181015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND IN THE SHEAR FOOT FRAME 68 BETWEEN STRINGER 6L-7L.  MAINTENANCE REPLACED THE SHEAR CLIP AT FRAME 68 BETWEEN STRINGERS 6L AND 7L.
